# SDR ASAA1251251

- Difficulty date: March 15, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 22,049 hours, 6,561 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTN REPORT : 6 10 PASSENGERS HOT EXTREMELY UNCOMFORTABLE MOST OF THE FLT DESPITE REPEATED ATTEMPTS FROM THE FLT DECK TO COOL IT OFF.  BITE CHECKED BOTH NR 1 AND NR 2 ZONE TEMP CONTROLLERS.  REF MM 21 61 00.  NO FAULTS.  INSPECTED PCA VENTS AT ROWS 6 10 AND AIR FLOW FROM OVERHEAD DUCTS.  NO FAULTS NOTED.  AIRFLOW NORMAL TEMP.  REGULATES TO COOL NORMALLY.  COULD NOT CUPLICATE DISCREPANCY.  NO HISTORY FOUND.
